Mats Andersson

Professor at Chalmers, Mathematical Sciences, Algebra and geometry

I am working in the theory of several complex variables. In particular I am interested in multivariable residue theory and how it can be used to handle problems in geometry and commutative algebra.

Source: chalmers.se

Projects

2015–2018

The Cauchy-Riemann equation on non-reduced spaces and global representation of intersection numbers

Mats Andersson Algebra and geometry
Swedish Research Council (VR)

2011–2014

Residue theory on singular spaces and algebraic geometry

Mats Andersson Algebra and geometry
Swedish Research Council (VR)

There might be more projects where Mats Andersson participates, but you have to be logged in as a Chalmers employee to see them.

Publications

2017

The dbar-equation on a non-reduced analytic space

Mats Andersson, Richard Lärkäng
Preprint
2017

On a Monge-Ampère operator for plurisubharmonic functions with analytic singularities

Mats Andersson, Elizabeth Wulcan, Zbigniew Blocki
arXiv. Vol. 1705.09274
Magazine article
2017

A global Briancon-Skoda-Huneke-Sznajdman theorem

Mats Andersson
Mathematica Scandinavica
Journal article
2017

Regularity of pseudomeromorphic currents

Mats Andersson, Elizabeth Wulcan
Preprint
2017

On the effective membership problem for polynomial ideals

Mats Andersson, Elizabeth Wulcan
Trends in Mathematics (9783319524696), p. 91-109
Chapter in monograph, book - peer reviewed
2017

One parameter regularizations of products of residue currents

Mats Andersson, Håkan Samuelsson Kalm, Elizabeth Wulcan et al
Trends in Mathematics (9,78332E+12), p. 81-90
Chapter in monograph, book - peer reviewed
2016

Pseudomeromorphic currents on subvarieties

Mats Andersson
Complex Variables and Elliptic Equations. Vol. 61 (11), p. 1533-1540
Journal article
2016

Pseudomeromorphic currents on subvarieties

Mats Andersson
Complex Variables and Elliptic Equations. Vol. 61 (11), p. 1533-1540
Journal article
2016

Division formulas on projective varieties

Mats Andersson, Lisa Nilsson
Mathematische Zeitschrift. Vol. 284 (1), p. 575-593
Journal article
2015

Segre numbers, a generalized King formula, and local intersections

Mats Andersson, Håkan Samuelsson Kalm, Elizabeth Wulcan et al
Journal für die Reine und Angewandte Mathematik. Vol. 728 (728), p. 105-136
Journal article
2015

Global effective versions of the Briancon-Skoda-Huneke theorem

Mats Andersson, Elizabeth Wulcan
Inventiones Mathematicae. Vol. 200 (2), p. 607-651
Journal article
2014

Direct images of semi-meromorphic currents

Mats Andersson, Elizabeth Wulcan
Preprint
2014

Green functions, Segre numbers, and King’s formula

Mats Andersson, Elizabeth Wulcan
Annales de lInstitut Fourier. Vol. 64 (6), p. 2639-2657
Journal article
2013

One parameter regularizations of products of residue currents

Mats Andersson, Håkan Samuelsson Kalm, Elizabeth Wulcan et al
Preprint
2013

One parameter regularizations of products of residue currents

Håkan Samuelsson Kalm, Mats Andersson, Elizabeth Wulcan et al
Report
2012

A Dolbeault-Grothendieck lemma on complex spaces via Koppelman formulas

Mats Andersson, Håkan Samuelsson Kalm
Inventiones Mathematicae. Vol. 190 (2), p. 261-297
Journal article
2012

Local intersection numbers and a generalized King formula

Mats Andersson, Elizabeth Wulcan, Håkan Samuelsson Kalm et al
Preprint
2011

Variants of the effective Nullstellensatz and residue calculus

Mats Andersson, Elizabeth Wulcan
Notions of Positivity and Geometry of Polynomials. Brändén, P., Passare, M., Putinar, M. (eds) (Springer 2011), p. 17-31
Chapter in monograph, book - peer reviewed
2011

Coleff-Herrera currents, duality, and Noetherian operators

Mats Andersson
Bulletin de la Societe Mathematique de France. Vol. 139 (4), p. 535-554
Journal article
2011

Explicit representation of membership of polynomial ideals

Mats Andersson, Elin Götmark
Mathematische Annalen. Vol. 349 (2), p. 345-365
Journal article
2011

An explicit Koppelman formula for dd(c) and Green currents on p(n)

Mats Andersson
Mathematische Zeitschrift. Vol. 267 (3-4), p. 835-850
Journal article
2011

Weighted Koppelman formulas and the (partial derivative)over-bar-equation on an analytic space

Mats Andersson, Håkan Samuelsson Kalm
Journal of Functional Analysis. Vol. 261 (3), p. 777-802
Journal article
2010

A residue criterion for strong holomorphicity

Mats Andersson
Arkiv for Matematik. Vol. 48 (1), p. 1-15
Journal article
2010

A residue criterion for strong holomorphicity

Mats Andersson
Arkiv f mat. Vol. 48, p. 1-15
Journal article
2010

On the Briancon-Skoda theorem on a singular variety

Mats Andersson, Håkan Samuelsson Kalm, Jacob Sznajdman
Annales de lInstitut Fourier. Vol. 60 (2), p. 417-432
Journal article
2010

Decomposition of Residue Currents

Mats Andersson, Elizabeth Wulcan
J reine angew Math. Vol. 638, p. 103-118
Magazine article
2009

An explicit Koppelman formula for ddc and Green currents on \mathbb PnPn

Mats Andersson
Mathematische Zeitschrift. Vol. Online
Journal article
2009

Decomposition of residue currents

Mats Andersson
Journal für die reine und angewandte Mathematik (Crelles Journal). Vol. Online
Journal article
2009

Uniqueness and factorization of Coleff-Herrera Currents

Mats Andersson
Anna Fac Sci Toulouse. Vol. 18, p. 651-661
Journal article
2009

Uniqueness and factorization of Coleff-Herrera currents

Mats Andersson
Annales dela Faculte des Sciences de Toulouse. Vol. 18 (5), p. 651-661
Journal article
2008

Koppelman formulas and the $\bar{\partial}$-equation on an analytic space

Håkan Samuelsson Kalm, Mats Andersson
Magazine article
2007

A generalized Poincare-Lelong formula

Mats Andersson
Mathematica Scandinavica. Vol. 101 (2), p. 195-218
Journal article
2007

Residue currents with prescribed annihilator ideals

Mats Andersson, Elizabeth Wulcan
Annales Scientifiques de lEcole Normale Superieure. Vol. 40 (6), p. 985-1007
Journal article
2006

Explicit versions of the Briancon-Skoda theorem with variations

Mats Andersson
Michigan Math J. Vol. 54, p. 361-373
Journal article
2006

Operators with smooth functional calculi

Håkan Samuelsson Kalm, Mats Andersson, Sebastian Sandberg
J. Anal. Math.. Vol. 98 (2006), p. 221-248
Journal article
2006

The membership problems for polynomial ideals in terms of residue currents

Mats Andersson
Ann Inst Fourier. Vol. 56, p. 101-119
Journal article
2006

Residue currents of holomorphic morphisms

Mats Andersson
J reine angew Math. Vol. 596, p. 215-234
Journal article
2006

Integral representation with weights II, division and interpolation

Mats Andersson
Math Z. Vol. 254, p. 315-332
Journal article
2005

Noetherian Residue Currents

Mats Andersson, Elizabeth Wulcan
Preprint
2005

Residues of holomorphic functions and Lelong currents

Mats Andersson
Arkiv för Matematik. Vol. 43, p. 201-219
Journal article
2005

Operators with smooth functional calculi

Mats Andersson, Håkan Samuelsson Kalm, Sebastian Sandberg
Report
2004

A generalized Poincaré-Lelong formula

Mats Andersson
Preprint
2004

Ideals of smooth functions and residue currents

Mats Andersson
J Funct Analysis. Vol. 212, p. 76-88
Journal article
2004

Functional calculus for non-commuting operators with real spectra via an iterated Cauchy formula

Mats Andersson, Johannes Sjöstrand
J Functional Analysis. Vol. 210, p. 341-375
Journal article
2004

Residue currents of holomorphic morphisms

Mats Andersson
Preprint
2004

Residue currents and ideals of holomorphic functions

Mats Andersson
Bull Sci math. Vol. 128, p. 481-512
Journal article
2001

Almost holomorphic extensions of ultradifferentiable functions

Mats Andersson, Bo Berndtsson
Preprint
2000

$Q_p$ spaces in strictly pseudoconvex domains

Mats Andersson, Hasse Carlsson
Preprint
1998

Estimates of solutions of the H^p and BMOA corona problem

Mats Andersson, Hasse Carlsson
Preprint